# SDR HALA2009120600568

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 89,931 hours, 17,322 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS -  ON ENG START RT GEN FAILED.  PERFORMED FIM 24-20-00/101. NO FAULTS ON BPCU BITE. RAN ENG UNDER LOAD, NO FAULTS NOTED.  RT GEN OK FOR SERVICE.
